Concluded Case

A lady took EC Pill on 21/9/19 on day 18th of her cycle immediately after contraceptive failure due to leaked condom this is 4th time in last one year still she dont have withral bleeding till 29th sept. usualy she bleeds on 6days after taking EC pill. now she is worried about delaying withdral bleeding what might b cuase of delayed bleeding please opine.

LikeAnswersShare
Concluded answer
- it is wrong statement to bleed after 6th day of taking EC pill - wait till next due date - after that go for UPT
All Answers
- it is wrong statement to bleed after 6th day of taking EC pill - wait till next due date - after that go for UPT
Thank you doctor
0
Failed contraception could lead to pregnancy Or it could be PCOD the most common cause for irregular cycles
Mam she had taken EC PILL immediately after intercourse H/O normal menstrual cycle
1
@Ramesh Patel @Vasundhara Nanavaty plz opine

Cases that would interest you